# SDR SWAA075498

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 48,677 hours, 42,079 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Bs 960-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND STRINGER 27L CORRODED BETWEEN BS 960 AND BS 967.  REPAIRED STRINGER PER ER.
